Article citationsMore>>

P. Gaillard, “Wronskian Representation of Solutions of the NLS Equation and Higher Peregrine Breathers,” Journal of Mathematical Sciences: Advances and Applications, Vol. 13, No. 2, 2012, pp. 71-153.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top